Alert archive / Oregon / High Wind Warnings in 2006

High Wind Warning 1, NWS Pendleton, OR

January 10, 2006

NWS Pendleton, OR issued this high wind warning at Jan 10, 2006, 11:36 PM PST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 10, 2006, 11:36 PM PST (07:36 UTC)
Expired
Jan 11, 2006, 4:03 AM PST
In force
4 hr
Issued by
NWS Pendleton, OR

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KPDT 110736
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1136 PM PST TUE JAN 10 2006

...STRONG WINDS THROUGH THE LOWER COLUMBIA BASIN AND BLUE MOUNTAIN
FOOTHILLS TONIGHT AND EARLY WEDNESDAY MORNING...

.A STRONG COLD FRONT PUSHING ACROSS EASTERN WASHINGTON AND EASTERN
OREGON TONIGHT IS BRINGING VERY WINDY CONDITIONS TO PORTIONS OF
THE LOWER COLUMBIA BASIN AND THE BLUE MOUNTAIN FOOTHILLS. WINDS
WILL DECREASE AFTER 6 AM WEDNESDAY MORNING.

ORZ501-111400-
/O.NEW.KPDT.HW.W.0001.060111T0736Z-060111T1400Z/
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...HEPPNER...PENDLETON
1136 PM PST TUE JAN 10 2006

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 AM PST WEDNESDAY. 

SOUTHWEST WINDS SUSTAINED AT 35 TO 45 MPH WITH GUSTS TO 60 MPH
CAN BE EXPECTED OVERNIGHT.  

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED
TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE
WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE
LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME
CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL
WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ044-WAZ028-029-111400-
/O.NEW.KPDT.WI.Y.0004.060111T0736Z-060111T1400Z/
LOWER COLUMBIA BASIN OF OREGON-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON...
CONNELL...PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA
1136 PM PST TUE JAN 10 2006

...WIND ADVISORY IN EFFECT UNTIL 6 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST WEDNESDAY. 

SOUTHWEST WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN
BE EXPECTED.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
1 follow-up statement
000 
WWUS76 KPDT 111203
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
403 AM PST WED JAN 11 2006

...WINDY CONDITIONS THROUGH THE LOWER COLUMBIA BASIN AND BLUE MOUNTAIN
FOOTHILLS THROUGH EARLY WEDNESDAY MORNING...

.A TIGHT SURFACE PRESSURE GRADIENT ACROSS THE AREA WILL CONTINUE
TO BRING WINDY CONDITIONS TO THE COLUMBIA BASIN AND BLUE MOUNTAIN
FOOTHILLS THROUGH EARLY THIS MORNING.

ORZ501-111400-
/O.CAN.KPDT.HW.W.0001.000000T0000Z-060111T1400Z/
/O.EXA.KPDT.WI.Y.0004.000000T0000Z-060111T1400Z/
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...HEPPNER...PENDLETON
403 AM PST WED JAN 11 2006

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING.
THIS REPLACES THE HIGH WIND WARNING WHICH HAS BEEN CANCELED. 

SOUTHWEST WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 50 MPH
CAN BE EXPECTED THROUGH EARLY THIS MORNING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ044-WAZ028-029-111400-
/O.CON.KPDT.WI.Y.0004.000000T0000Z-060111T1400Z/
LOWER COLUMBIA BASIN OF OREGON-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...BOARDMAN...HERMISTON...
CONNELL...PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA
403 AM PST WED JAN 11 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING. 

SOUTHWEST WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 50 MPH
CAN BE EXPECTED.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

JW/RSC

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this high wind warning went out at Jan 10, 10:30 PM PST, 1 hour 6 minutes earlier.

Area forecast discussion, Jan 10, 10:30 PM PST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION...UPDATED ALL DISCUSSIONS
NATIONAL WEATHER SERVICE PENDLETON OR
1030 PM PST TUE JAN 10 2006

.DISCUSSION...SATELLITE IMAGERY SHOWS A VIGOROUS SYSTEM MOVING INTO
THE PACIFIC NORTHWEST THIS EVENING...WITH THE FRONT NOW MOVING EAST
OF THE CASCADES.  GUSTY WINDS HAVE ACCOMPANIED THIS FRONT...WITH THE
PENDLETON WEATHER OFFICE REPORTING A GUST UP TO 50 MPH AS THE FRONT
MOVED THROUGH.  THE MAIN BAND OF PRECIPITATION IS NOW MOVING ACROSS
THE BASIN...EXTENDING BACK ACROSS CENTRAL OREGON.  BEHIND THE
FRONT...SCATTERED SHOWERS WILL CONTINUE.  ACROSS CENTRAL
OREGON...THE UPPER LEVEL JET HAS HELPED ENHANCE THE PRECIPITATION
RATES...LEADING TO SOME FLOODING IN THE BEND AREA...WHERE THE
GROUNDS ARE ALREADY SATURATED.  HAVE UPDATED THE FORECAST AGAIN TO
BETTER REFLECT CURRENT TRENDS AND TRENDS INTO THE OVERNIGHT HOURS.
PALMER

&&

.AVIATION...A FRONT IS MOVING THROUGH THE REGION...CAUSING GUSTY
WIND ALONG THE FRONTAL BOUNDARY.  THESE GUSTY WINDS WILL CONTINUE AT
KPDT AND KALW THROUGH 8Z.  RAIN WILL ALSO ACCOMPANY THIS
FRONT...WITH SCATTERED SHOWERS EXPECT ACROSS THE AREA THROUGH THE
REST OF THE NIGHT.  VFR AND MVFR WILL CONTINUE THROUGH THE REST OF
THE NIGHT. PALMER

&&

.HYDROLOGY...MY MAIN CONCERN THROUGH THIS EVENING CONTINUES TO BE
WILL THE PRECIPITATION AMOUNTS WITH THIS NEW SYSTEM AND RISES ALONG
AREA STREAMS AND CREEKS.

A VERY MOIST AND VIGOROUS SYSTEM IS MOVING INTO THE PACIFIC
NORTHWEST THIS EVENING...SPREADING RAIN ACROSS THE REGION.  ALONG
THE EAST SLOPES OF THE CASCADES...MODERATE TO HEAVY RAIN IS
OCCURRING...WITH UP TO AN INCH OF ADDITIONAL RAIN POSSIBLE.
TEMPERATURES ARE CURRENTLY IN THE MID 30S TO LOWER 40S...ALLOWING
FOR EXCESSIVE RUNOFF TO OCCUR.  THE AHTANUM CREEK AND THE COTTONWOOD
CREEK HAVE OVERFLOWN THEIR BANKS...AND FLOODING WILL CONTINUE
THROUGH THE NIGHT ALONG THESE CREEKS.  THE AMERICAN RIVER AND THE
LITTLE NACHES RIVER ARE ALSO RUNNING HIGH.  THEREFORE...HAVE
CONTINUED THE URBAN AND SMALL STREAM FLOOD WARNING FOR THE
YAKIMA...KLICKITAT...AND KITTITAS COUNTIES.  THE FLOODING WILL BE
HEAVIEST IN THE UPPER PARTS OF THE YAKIMA AND KITTITAS
VALLEYS...SINCE SOME RAIN SHADOWING IN THE WESTERLY FLOW WILL LIMIT
RAINFALL EXCEPT NEAR THE CREST. HOWEVER...EVEN THESE AREAS WILL SEE
RISING STREAMS FROM UPSTREAM RAIN AND SNOW MELT.

MEANWHILE...THE NACHES RIVER IS RUNNING HIGH AT CLIFFDELL AND EVEN
HIGHER AT NACHES...WHERE IT HAS GONE ABOVE BANKFULL.  AT THIS
TIME...THE RIVER IS FORECASTED TO CREST OF THE NEXT 12 TO 24
HOURS...BUT SOMEWHAT CONCERNED WITH THE ADDITIONAL RAINFALL THAT IT
MIGHT TAKE A LONGER BEFORE IT CRESTS.  HOWEVER...EXPECT THE NACHES
TO REMAIN BELOW FLOOD STAGE AT THIS TIME.  THE KLICKITAT AT PITT
ALSO CONTINUES TO RISE THIS EVENING...AND IS EXPECT TO CREST JUST
BELOW FLOOD STAGE.

HAVE CANCELLED THE FLOOD WATCH FOR NORTH CENTRAL AND CENTRAL OREGON
THIS EVENING.  THE FRONT CONTINUES TO MOVE THROUGH THE REGION...WITH
SCATTERED SHOWERS EXPECTED OVERNIGHT.  DID ISSUED A URBAN AND SMALL
STREAM FLOOD ADVISORY FOR DESCHUTES COUNTY...WHERE SOME FLOODING HAS
OCCURRED.  THIS ADVISORY IS GOOD THROUGH 4 AM.

COLD AIR WILL MOVE SLOWLY EAST OF THE CASCADES LATE TONIGHT AND DROP
SNOW LEVELS...DECREASING THE POTENTIAL FOR FLOODING INTO TOMORROW.
PALMER

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  39  45  34  45 /  70  40  30  30
ALW  43  46  35  47 /  80  40  30  30
PSC  41  46  33  43 /  70  30  20  20
YKM  34  42  28  40 /  70  30  20  30
HRI  35  47  31  43 /  70  30  20  20
ELN  31  40  25  37 /  80  30  20  30
RDM  35  44  29  39 /  50  30  30  50
LGD  33  42  31  38 /  70  40  40  30
5J0  33  46  30  40 /  50  40  40  40
DLS  37  47  32  41 /  80  30  40  50

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...SMALL STREAM AND URBAN FLOOD ADVISORY UNTIL 4 AM PST WEDNESDAY
     FOR ORZ043.

WA...SMALL STREAM AND URBAN FLOOD WARNING FOR WAC037-039-077 UNTIL 9
     AM

&&

TI:GGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
82
Hazardous weather outlook, Jan 10, 9:45 PM PST, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
945 PM PST TUE JAN 10 2006

WAZ024-501-502-026>030-ORZ041>044-049-050-501>506-111315-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-EASTERN COLUMBIA RIVER GORGE OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
945 PM PST TUE JAN 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...REST OF TONIGHT

FLOODING
     EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
     OF THE SOUTHERN CASCADES OF WASHINGTON, KITTITAS VALLEY,
     YAKIMA VALLEY, DESCHUTES COUNTY

A FLOOD WARNING IS IN EFFECT UNTIL 9 AM PST WEDNESDAY FOR THE EAST
SLOPES OF THE CENTRAL AND SOUTHERN WASHINGTON CASCADES AND THE
KITTITAS AND YAKIMA VALLEYS.  PLEASE REFER TO THE LATEST FLOOD
STATEMENT PDXFLSPDT WWUS86 KPDT FOR DETAILS.  HEAVY RAIN AND SNOW
MELT RUNOFF WILL RESULT IN HIGH WATER LEVELS AND FLOODING IN THE
WARNED AREAS.  MOST FLOODING WILL BE MINOR BUT THERE IS A POTENTIAL
FOR SIGNIFICANT RUNOFF IN AREA RIVERS AND STREAMS.  AN URBAN AND
SMALL STREAM FLOOD ADVISORY IS IN EFFECT FOR DESCHUTES COUNTY
THROUGH 4 AM WEDNESDAY MORNING...AS FLOODING ON SEVERAL STREETS HAVE
BEEN OBSERVED IN BEND.  THE POTENTIAL FOR WIDESPREAD HAZARDOUS
WEATHER FOR THE REMAINDER OF THE FORECAST
AREA IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

FLOODING WEDNESDAY
     EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
     OF THE SOUTHERN CASCADES OF WASHINGTON, KITTITAS VALLEY,
     YAKIMA VALLEY

SNOW THURSDAY
     EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
     OF THE SOUTHERN CASCADES OF WASHINGTON, KITTITAS VALLEY

FREQUENT PACIFIC WEATHER SYSTEMS WILL CONTINUE TO MOVE ACROSS THE
REGION THROUGH THE PERIOD. ON THURSDAY A STRONGER SYSTEM WITH SOME
COLDER AIR WILL CAUSE A POTENTIAL FOR HEAVY SNOW ALONG THE SOUTHERN
WASHINGTON CASCADE EAST SLOPES AND IN THE KITTITAS VALLEY ON
THURSDAY. OTHERWISE PERIODS OF RAIN AND MOUNTAIN SNOW WILL CONTINUE
THROUGH NEXT TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT THROUGH WEDNESDAY MORNING FOR
AREAS UNDER THE FLOOD WARNING.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PENDLETON/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.

In the hours before

Local storm report, Jan 10, 8:07 PM PST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
807 PM PST TUE JAN 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     FLOOD            14 NW TIETON            46.85N 120.95W
01/10/2006                   YAKIMA             WA   TRAINED SPOTTER

            WATER LEVELS AT AHTANUM CREEK AND COTTONWOOD CREEK IN
            YAKIMA COUNTY ARE OUT OF THE BANKS AND CAUSING PASTURE
            FLOODING. THE AMERICAN RIVER AND LITTLE NACHES RIVERS ARE
            RUNNING HIGH BUT NO FLOODING OBSERVED.

&&

MSMITH
Local storm report, Jan 10, 10:33 PM PST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
1033 PM PST TUE JAN 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     FLOOD            BEND                    44.07N 121.31W
01/10/2006                   DESCHUTES          OR   COUNTY OFFICIAL

            MODERATE TO HEAVY RAINFALL IN BEND SINCE 6 PM HAS
            RESULTED IN STREET FLOODING. FRANKLIN AVENUE AND
            NORTHEAST 6TH STREET WAS HARDEST HIT AND IS CLOSED.
            STREET FLOODING ALSO OBSERVED ON SKYLINE RANCH ROAD.
            SANDBAGGING IN PROGRESS. SEVERAL HOMES ARE THREATENED.

&&

MSMITH
Local storm report, Jan 10, 10:45 PM PST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PENDLETON OR
1045 PM PST TUE JAN 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     FLOOD            14 NW TIETON            46.85N 120.95W
01/10/2006                   YAKIMA             WA   TRAINED SPOTTER

            WATER LEVELS AT AHTANUM CREEK AND COTTONWOOD CREEK IN
            YAKIMA COUNTY ARE OUT OF THE BANKS AND CAUSING PASTURE
            FLOODING. THE AMERICAN RIVER AND LITTLE NACHES RIVERS ARE
            RUNNING HIGH BUT NO FLOODING OBSERVED.

0914 PM     NON-TSTM WND GST 5 W COLLEGE PLACE       46.04N 118.49W
01/10/2006  55 MPH           WALLA WALLA        WA   TRAINED SPOTTER

            BRIEF GUST TO 55 MPH.

0914 PM     NON-TSTM WND GST 2 S PILOT ROCK          45.45N 118.82W
01/10/2006  58 MPH           UMATILLA           OR   TRAINED SPOTTER

            GUSTS FROM 48-58 MPH SINCE 9 PM.

1020 PM     FLOOD            BEND                    44.07N 121.31W
01/10/2006                   DESCHUTES          OR   COUNTY OFFICIAL

            MODERATE TO HEAVY RAINFALL IN BEND SINCE 6 PM HAS
            RESULTED IN STREET FLOODING. FRANKLIN AVENUE AND
            NORTHEAST 6TH STREET WAS HARDEST HIT AND IS CLOSED.
            STREET FLOODING ALSO OBSERVED ON SKYLINE RANCH ROAD.
            SANDBAGGING IN PROGRESS. SEVERAL HOMES ARE THREATENED.

&&

MSMITH

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 11:36 PM PSTWind AdvisoryPDTMorrow, Umatilla6 hr

Nearby

High Wind Warnings in Oregon, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.